Extended cross product in a 3-dimensional almost contact metric manifold with applications to curve theory


Camci C.

TURKISH JOURNAL OF MATHEMATICS, vol.36, no.2, pp.305-318, 2012 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 2
  • Publication Date: 2012
  • Doi Number: 10.3906/mat-0910-103
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.305-318

Abstract

In this work, we define a new cross product in 3-dimensional almost contact metric manifold and we study the theory of curves using this new cross product in this manifold. Besides, in the works of Baikousis, Blair [1] and Cho et al. [4], we observe that some theorems are incomplete and excessively generalized are thus their alternative proofs presented.